# SDR VNAA9910016

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION THE FLIGHT CREW FOUND BIRD REMAINS ON THE LT PROPELLER AND THE LT ENGINE INTAKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EXTERNAL DAMAGE TO THE PROPELLER OR THE ENGINE.  A POWER ASSURANCE WAS COMPLETED AND FOUND ACCEPTABLE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00.  THE AIRCRAFT WAS FERRIED TO CAK WHERE MAINTENANCE COMPLETED A BORESCOPE INSPECTION AND COMPRESSOR WASH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  NO ADDITIONAL DEFECTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
